Doubly and Triply Periodic Waves Solutions for the KdV Equation


Based on the arbitrary constant solution, a series of explicit doubly periodic solutions and triply periodic solutions for the Korteweg-de Vries (KdV) equation are first constructed with the aid of the Darboux transformation method.

Share and Cite:

Huang, Y. and Xu, D. (2013) Doubly and Triply Periodic Waves Solutions for the KdV Equation. Applied Mathematics, 4, 1599-1062. doi: 10.4236/am.2013.412216.

Conflicts of Interest

The authors declare no conflicts of interest.


[1] M. J. Ablowitz and P. A. Clarkson, “Solitons, Nonlinear Evolutions and Inverse Scattering,” Cambridge University Press, Cambridge, 1991, pp. 23-99.
[2] J. álvarez and A. Durán, “Error Propagation When Approximating Multi-Solitons: The KdV Equation with as a Case Study,” Applied Mathematics and Computation, Vol. 217, No. 4, 2010, pp. 1522-1539.
[3] J. L. Yin and L. X. Tian, “Classification of the Traveling Waves in the Nonlinear Dispersive KdV Equation,” Nonlinear Analysis, Vol. 73, No. 2, 2010, pp. 465-470.
[4] A. Biswas, M. D. Petkovic and D. Milovic, “Topological and Non-Topological Exact Soliton Solution of the KdV Equation,” Nonlinear Science and Numerical Simulation, Vol. 15, No. 11, 2010, pp. 3263-3269.
[5] M. Nivala and B. Deconinck, “Periodic Finite-Genus Solutions of the KdV Equation Are Orbitally Stable,” Physica D: Nonlinear Phenomena, Vol. 239, No. 13, 2011, pp. 1147-1158.
[6] Y. Yamamoto, T. Nagase and M. Ohmiya, “Appell’s Lemma and Conservation Laws of KdV Equation,” Journal of Computational and Applied Mathematics, Vol. 233, No. 6, 2010, pp. 1612-1618.
[7] N. K. Ameine and M. A. Ramadau, “A Small Time Solutions for the KdV Equation Using Bubnov-Galerkin Finite Element Method,” Journal of the Egyptian Mathematical Society, Vol. 19, No. 3, 2011, pp. 118-125.
[8] X. M. Li and A. H. Chen, “Darboux Transformation and Multi-Soliton Solutions of Boussinesq-Burgers Equation,” Physics Letters A, Vol. 342, No. 5-6, 2005, pp. 413-420.
[9] Y. Wang, L. J. Shen and D. L. Du, “Darboux Transformation and Explicit Solutions for Some (2 + 1)-dimensional Equation,” Physics Letters A, Vol. 366, No. 3, 2007, pp. 230-240.
[10] H. X. Wu, Y. B. Zeng and T. Y. Fan, “Complexitons of the Modified KdV Equation by Darboux Transformation,” Applied Mathematics and Computation, Vol. 196, No. 2, 2008, pp. 501-510.
[11] C. H. Gu, H. S. Hu and Z. X. Zhou, “Darboux Transformation in Soliton Theory and Its Applications on Geometry,” Shanghai Scientific and Technical Publishers, Shanghai, 2005.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.